# SDR SWAA2014090931725

- Difficulty date: August 11, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6546455
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON LOWER SURFACE DELAMINATED.  R & R AILERON IAW AMM.
